# SDR AALA20110327DFW01

- Difficulty date: March 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 41,188 hours, 5,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR EXTERIOR SLIDE LIGHT AND AFT EXIT MARKER IS OUT.  REPLACED BATTERY PACK SYSTEM.  OPS CHECK NORMAL.
